# SDR R61A202002190196

- Difficulty date: January 31, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17085886403
- Condition: Corroded
- Location: Frames 88-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CTR FUSE 3 SIGNS OF CORROSION ON ALL HARDWARE AND OR BRACKETS/STANDOFFS FR88-91 STGR 15AL-15AR TWO BRACKETS FOUND CORRODED. BRACKET (A) IS A ADELE CLIP BRACKET BETWEEN FRAMES 90-91AT STR 28L. BLENDED AREA IS 1.0" X 1.0" X .010". BRACKET (B) IS A HYDRAULIC CLAMP BRACKET AT FRAME 90 STR 27R. BLENDED AREA IS 1.0" X 4.0" X .009. BOTH OUT OF LIMITS REF SRM 51-75-16. FABRICATED, LOCATED, DRILLED, ALODINED, AND APPLIED SURFACE PROTECTION TO NEW BRACKET (A) IS A ADELE CLIP BRACKET BETWEEN FRAMES 90-91AT STR 28L AND BRACKET (B) IS A HYDRAULIC CLAMP BRACKET AT FRAME 90 STR 27R REF SRM 51-31-00, 51-23-04, 51-23-05, 51-23-06 SRMI 53-30-03 AND DRAWING 170-85886-403 AND DRAWING 170-60691-403.
